On Riemann Sums and Lebesgue Integrals.

R. Nair

Monatshefte für Mathematik (1995)

  • Volume: 120, Issue: 1, page 49-54
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Nair, R.. "On Riemann Sums and Lebesgue Integrals.." Monatshefte für Mathematik 120.1 (1995): 49-54. <http://eudml.org/doc/178693>.

author = {Nair, R.},
journal = {Monatshefte für Mathematik},
keywords = {Riemann sums; Lebesgue integrals; maximal functions},
number = {1},
pages = {49-54},
title = {On Riemann Sums and Lebesgue Integrals.},
url = {http://eudml.org/doc/178693},
volume = {120},
year = {1995},

AU - Nair, R.
TI - On Riemann Sums and Lebesgue Integrals.
JO - Monatshefte für Mathematik
PY - 1995
VL - 120
IS - 1
SP - 49
EP - 54
KW - Riemann sums; Lebesgue integrals; maximal functions
UR - http://eudml.org/doc/178693
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.